Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ordered commutative semigroups of the second kind


Author: A. H. Clifford
Journal: Proc. Amer. Math. Soc. 9 (1958), 682-687
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096740-2
MathSciNet review: 0096740
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Haskell Cohen and L. I. Wade, Clans with zero on an interval, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 523-534. MR 0095222 (20:1728)
  • [2] Dov Tamari, Groupoides reliés et demi-groupes ordonnés, C. R. Acad. Sci. Paris vol. 228 (1949) pp. 1184-1186. MR 0028845 (10:508b)
  • [3] -, Groupoïdes ordonnés. L'ordre lexicographique pondéré, C. R. Acad. Sci. Paris, vol. 228 (1949) pp. 1909-1911. MR 0030525 (11:9a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096740-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society